# SDR DALA13050519207

- Difficulty date: October 1, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1458
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY, LT SIDE BETWEEN LONGERONS 14 AND 15 LEFT, BS 1458, SHEAR TIE IS CRACKED AT UPPER FASTENER.  REPLACED SHEARTIE IAW DWG 5913596 AND SRM 51-30-02, 51-30-05 AND 51-40-00.
